Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 235, NWS Atlanta, GA

September 1, 2014Baldwin County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 8:39 PM EDT for Baldwin County, Washington County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 8:39 PM EDT (00:39 UTC)
Expired
Sep 1, 2014, 9:30 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Washington County, GA

What was reported inside it

TimeReportWhereRemark
Sep 1, 8:44 PM EDTTSTM WND DMG1 E Deepstep, GAA TREE WAS BLOWN DOWN ON DEEP STEP ROAD. POWER OUTAGES ALSO REPORTED IN THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WUUS52 KFFC 020039
SVRFFC
GAC009-303-020130-
/O.NEW.KFFC.SV.W.0235.140902T0039Z-140902T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL BALDWIN COUNTY IN CENTRAL GEORGIA
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 930 PM EDT

* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  SANDERSVILLE...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TENNILLE...RIDDLEVILLE AND DAVISBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3285 8298 3307 8305 3320 8275 3290 8251
      3288 8252
TIME...MOT...LOC 0039Z 278DEG 11KT 3299 8286

$$
30
1 follow-up statement
138 
WWUS52 KFFC 020116
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT MON SEP 1 2014

GAC009-020126-
/O.CAN.KFFC.SV.W.0235.000000T0000Z-140902T0130Z/
BALDWIN GA-
916 PM EDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BALDWIN
COUNTY IS CANCELLED...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

LAT...LON 3291 8286 3302 8286 3305 8277 3303 8268
      3297 8261 3290 8261
TIME...MOT...LOC 0116Z 278DEG 11KT 3298 8273

$$

GAC303-020130-
/O.CON.KFFC.SV.W.0235.000000T0000Z-140902T0130Z/
WASHINGTON GA-
916 PM EDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR CENTRAL WASHINGTON COUNTY...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SANDERSVILLE..MOVING
EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIDDLEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3291 8286 3302 8286 3305 8277 3303 8268
      3297 8261 3290 8261
TIME...MOT...LOC 0116Z 278DEG 11KT 3298 8273

$$
30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 7:15 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 1, 7:15 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT MON SEP 1 2014

.PREV DISCUSSION... /ISSUED 334 PM EDT MON SEP 1 2014/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL
CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM
PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND
TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE
DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE
CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED
TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS
TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY
THIS AFTERNOON.

ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID
WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH
VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON.

31

LONG TERM /WEDNESDAY THROUGH MONDAY/...
EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE
ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO
INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL
GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE
FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN
CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH
APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A
BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS.

NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING
FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER
PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST
CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z
ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED
BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN
GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP
AND WX GRIDS.

SNELSON

PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ISSUED 323 AM EDT MON SEP 1 2014...
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID-
WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A
WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE.
THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION
WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A
SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND.
MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN.

OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL
MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS
THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS
TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH
THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS.

NLISTEMAA

&&

.AVIATION...
00Z UPDATE...
SHOWERS AND THUNDERSTORMS EXPECTED TO DISSIPATE THIS EVENING.
OTHERWISE VFR CONDITIONS EXPECTED WITH PATCHY MVFR VSBYS DUE TO
FOG POSSIBLE EARLY TUESDAY MORNING. SURFACE WINDS LIGHT AND
VARIABLE OR CALM FOR THE OVERNIGHT.
POTENTIAL FOR THUNDERSTORMS AGAIN ON TUESDAY.

//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE FOR FURTHER IMPACTS OF THUNDERSTORMS EARLY THIS EVENING.
MEDIUM CONFIDENCE FOR VSBYS DURING THE EARLY MORNING.
HIGH CONFIDENCE ALL OTHER ELEMENTS THROUGH THE OVERNIGHT.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  95 /  20  40  30  30
ATLANTA         73  93  73  90 /  30  40  20  30
BLAIRSVILLE     65  88  66  86 /  20  40  30  40
CARTERSVILLE    70  94  68  91 /  30  40  20  30
COLUMBUS        74  96  74  92 /  30  40  20  40
GAINESVILLE     71  92  71  91 /  20  40  30  40
MACON           71  95  71  94 /  30  40  20  40
ROME            69  94  68  91 /  30  40  20  30
PEACHTREE CITY  69  92  68  91 /  30  40  20  30
VIDALIA         74  95  74  93 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....30
AVIATION...BDL
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON SEP 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 PM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE
STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO
PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY
MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 1, 7:54 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON SEP 1 2014

GAZ082-020030-
754 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN BIBB
COUNTY UNTIL 830 PM EDT...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAYNE CITY...MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BIBB COUNTY...INCLUDING AREAS AROUND
WESLEYAN...LAKE TOBESOFKEE...ARKWRIGHT...LIZELLA...PAYNE CITY...
SKIPPERTON...MACON...FRANKLINTON...MIDDLE GEORGIA REGIONAL AIRPORT...
CROSS KEYS AND RUTLAND. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3277 8385 3290 8381 3293 8374 3293 8370
      3289 8365 3289 8360 3287 8358 3288 8357
      3282 8349 3274 8357 3274 8360 3267 8361
TIME...MOT...LOC 2355Z 288DEG 8KT 3283 8373
Local storm report, Sep 1, 7:59 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 SE SANDY POINT        32.73N  83.89W
09/01/2014                   CRAWFORD           GA   911 CALL CENTER

            TWO TREES REPORTED DOWN BY CRAWFORD COUNTY 911.

&&

EVENT NUMBER FFC1400855

RWILLIS
Local storm report, Sep 1, 8:04 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     1 NNE GAILLARD          32.66N  84.00W
09/01/2014                   CRAWFORD           GA   BROADCAST MEDIA

            A TREE REPORTEDLY FELL ON A CAR ON AVERA ROAD.

&&

EVENT NUMBER FFC1400856

RWILLIS
Special weather statement, Sep 1, 8:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT MON SEP 1 2014

GAZ080>082-093-094-020100-
810 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS IN EXCESS OF 40 MPH
AND FREQUENT LIGHTNING IN PEACH...MACON...TAYLOR...BIBB AND CRAWFORD
COUNTIES UNTIL 900 PM EDT...

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NAKOMIS...MOVING NORTHEAST AT 15 MPH.

&&

LAT...LON 3256 8414 3278 8385 3268 8370 3265 8372
      3261 8371 3253 8372 3253 8375 3250 8375
      3251 8379 3245 8380 3244 8382 3246 8384
      3244 8384 3241 8392
TIME...MOT...LOC 0009Z 246DEG 14KT 3254 8396

30
Special weather statement, Sep 1, 8:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT MON SEP 1 2014

GAZ061-073-074-084-020115-
828 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 915 PM
EDT...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HEBRON...MOVING SOUTHEAST AT 15 MPH.

&&

LAT...LON 3280 8283 3276 8295 3275 8295 3273 8301
      3296 8321 3321 8304 3309 8264 3306 8263
TIME...MOT...LOC 0028Z 309DEG 12KT 3298 8296

30
Special weather statement, Sep 1, 8:31 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EDT MON SEP 1 2014

GAZ072-082>084-020115-
831 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...JONES...WILKINSON AND BIBB COUNTIES UNTIL 915 PM EDT...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRY BRANCH...MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS ALSO INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TWIGGS...JONES...WILKINSON AND BIBB
COUNTIES...INCLUDING AREAS AROUND FITZPATRICK...DRY
BRANCH...FRANKLINTON...CROSS
KEYS...POSTELL...GRISWOLDVILLE...RIPLEY...MOUNTAIN SPRINGS...MYRICKS
MILL AND GORDON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3272 8354 3288 8365 3298 8338 3293 8336
      3293 8334 3271 8323
TIME...MOT...LOC 0031Z 255DEG 9KT 3283 8346

30

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:10 PM EDTSpecial Weather StatementFFCPeach50 min
Sep 1, 8:26 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs49 min
Sep 1, 8:28 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 1, 8:31 PM EDTSpecial Weather StatementFFCTwiggs44 min
Sep 2, 1:41 PM EDTSpecial Weather StatementFFCCobb34 min
Sep 2, 1:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Sep 2, 2:14 PM EDTSpecial Weather StatementFFCCobb31 min
Sep 2, 2:25 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 2, 2:31 PM EDTSpecial Weather StatementFFCCobb29 min
Sep 2, 2:38 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 2, 2:40 PM EDTSpecial Weather StatementFFCButts, Jasper35 min
Sep 2, 2:45 PM EDTSpecial Weather StatementFFCDouglas30 min
Sep 2, 3:10 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton35 min
Sep 2, 3:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Paulding23 min
Sep 2, 3:35 PM EDTSevere Thunderstorm WarningFFCHaralson40 min
Sep 2, 3:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Sep 2, 4:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Sep 2, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Sep 2, 4:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Sep 2, 4:21 PM EDTSevere Thunderstorm WarningFFCEmanuel39 min
Sep 2, 4:41 PM EDTSpecial Weather StatementFFCMonroe34 min
Sep 2, 5:13 PM EDTSpecial Weather StatementFFCJones32 min
Sep 2, 5:15 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington45 min
Sep 2, 5:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 2, 6:03 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Sep 2, 6:18 PM EDTSpecial Weather StatementFFCMontgomery27 min
Sep 2, 6:19 PM EDTSpecial Weather StatementFFCDodge26 min
Sep 2, 6:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Sep 2, 6:48 PM EDTSpecial Weather StatementFFCWilkinson27 min
Sep 2, 6:53 PM EDTSpecial Weather StatementFFCDodge37 min
Sep 2, 6:56 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson49 min
Sep 2, 7:46 PM EDTSpecial Weather StatementFFCGreene29 min
Sep 2, 7:53 PM EDTSevere Thunderstorm WarningFFCCrawford20 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.